# SDR AALA20120604017

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STATION 1309 BETWEEN LONGERONS 6 AND 7 RIGHT.  INSTALLED REPAIR DOUBLER PER SRM 53-04-03 FIGURE 9 AND SRM 51-01-00 PARAGRAPH 4 B.
